# SDR CALA2022071101696

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 49,402 hours, 18,029 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53054
- Condition: Damaged
- Location: Rh Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB L/E FRONT SPAR INTERNAL STRUCTURAL RIG NO.5 SUPPORT TOP FWD BRACKET IS BROKEN REF AAR N/R 9657235 ACCOMPLISHED REPAIR AT R/H STAB INSPAR RIB NO.5 STA 129.50 UPPER CHORD O/B FLANGE AND ACCOMPLISHED INSTALLATION OF RIB PER B737 SRM 51-46-02 AND ECRA 5510-03122 WORK ACCOMPLUSHED BY V913199
